# SDR HALA2017060500137

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,318 hours, 10,486 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL380, 1 HOUR BEFORE DESTINATION,  YOKE CENTERED,  DISENGAGED AUTOPILOT AND HAD TO PUT IN LOTS OF RIGHT RUDDER. ALL INDICATIONS WERE CENTERED EXCEPT, INOPERATIVE RUDDER TRIM READ LEFT RUDDER 2 UNITS.  PERFORMED RUDDER AND RUDDER TRIM OPERATIONAL TEST IAW AMM 27-21-00,  NO DEFECTS EXCEPT RUDDER TRIM INDICATOR CURRENTLY ON MDDR, ALSO REFERENCE AMM 27-01-00/501 RUDDER TRIM LIMITS OK FOR SERVICE.
